Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2017-06-13T13:51:58Z
dc.date.available2017-06-13T13:51:58Z
dc.date.issued2002-04
dc.identifier.citationAgarwal, R. P., & O'Regan, D. (2002). Boundary value problems on the half line in the theory of colloids. Mathematical Problems in Engineering, 8(2), 143-150. doi:10.1080/10241230212905en_US
dc.identifier.urihttp://hdl.handle.net/11141/1510
dc.description.abstractWe present existence results for some boundary value problems defined on infinite intervals. In particular our discussion includes a problem which arises in the theory of colloids.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleBoundary value problems on the half line in the theory of colloidsen_US
dc.typeArticleen_US
dc.identifier.doi10.1080/10241230212905


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0